# SDR 9615875525

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE BS 365 FLOOR BEAM UPPER CHORD FROM BL ZERO - RBL 52.  REPAIRED CHORD (P/N 141N5112) PER EA 55-074949.
